# SDR DLM88060582

- Difficulty date: July 11, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N918DL
- Make and model: Doug MD-88
- Aircraft serial: 49583
- Aircraft time: 47,409 hours, 38,543 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 5930492
- Condition: Corroded
- Location: Rt Side
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG RETRACT ACTUATOR SUPPORT FITTING BORE DIAMETERS ARE CORRODED.  THE CORROSION WAS REMOVED AND OVERSIZED BUSHINGS WERE INSTALLED.  REF AD 2004-25-14, 9-093855-03AD, DC9-57-222.
